Operations on certain non-commutative operator-valued random variables
Recent advances in operator algebras - Orléans, 1992, Astérisque, no. 232 (1995), pp. 243-275.
@incollection{AST_1995__232__243_0,
     author = {Voiculescu, Dan},
     title = {Operations on certain non-commutative operator-valued random variables},
     booktitle = {Recent advances in operator algebras - Orl\'eans, 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {232},
     year = {1995},
     zbl = {0839.46060},
     mrnumber = {1372537},
     language = {en},
     url = {http://www.numdam.org/item/AST_1995__232__243_0/}
}
TY  - CHAP
AU  - Voiculescu, Dan
TI  - Operations on certain non-commutative operator-valued random variables
BT  - Recent advances in operator algebras - Orléans, 1992
AU  - Collectif
T3  - Astérisque
PY  - 1995
DA  - 1995///
IS  - 232
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1995__232__243_0/
UR  - https://zbmath.org/?q=an%3A0839.46060
UR  - https://www.ams.org/mathscinet-getitem?mr=1372537
LA  - en
ID  - AST_1995__232__243_0
ER  - 
%0 Book Section
%A Voiculescu, Dan
%T Operations on certain non-commutative operator-valued random variables
%B Recent advances in operator algebras - Orléans, 1992
%A Collectif
%S Astérisque
%D 1995
%N 232
%I Société mathématique de France
%G en
%F AST_1995__232__243_0
Voiculescu, Dan. Operations on certain non-commutative operator-valued random variables, in Recent advances in operator algebras - Orléans, 1992, Astérisque, no. 232 (1995), pp. 243-275. http://www.numdam.org/item/AST_1995__232__243_0/

1. K. Aomoto, Spectral theory on a free group and algebraic curves, J. Fac. Sci. Univ. Tokyo, Sect. I.A. Math. 31 (1984), 297-318. | MR | Zbl

2. I. Bucur and A. Deleanu, Introduction to the theory of categories and functors, J. Wiley, New York, 1968. | MR | Zbl

3. J. Cuntz, Simple C * -algebras generated by isometrics, Comm. Math. Phys. 57 (1977), 173-185. | DOI | MR | Zbl

4. D. Evans, On O n , Publ. Res. Inst. Math. Sci. 16 (1980), 915-927. | MR | Zbl

5. W. Paschke and N. Salinas, Matrix algebras over O n , Michigan Math. J. 26 (1979), 3-12. | DOI | MR | Zbl

6. M. Pimsner and S. Popa, The Ext-groups of some C * -algebras considered by J. Cuntz, Rev. Roumaine Math. Pures Appl. 23 (1978), 1069-1076. | MR | Zbl

7. D. Voiculescu, Symmetries of some reduced free product C * -algebras, in "Operator Algebras and Their Connections with Topology and Ergodic Theory", Springer Lecture Notes, Vol. 1132 (1985), 556-588. | DOI | MR | Zbl

8. D. Voiculescu, Addition of certain non-commuting random variables, J. Functional Analysis 66 (1986), 323-346. | DOI | MR | Zbl

9. D. Voiculescu, Multiplication of certain non-commuting random variables, J. Operator Theory 18 (1987), 223-235. | MR | Zbl

10. D. Voiculescu, Dual algebraic structure on operator algebras related to free products, J. Operator Theory 17 (1987), 85-98. | MR | Zbl

11. H. Bercovici and D. Voiculescu, Levy-Hincin type theorems for multiplicative and additive free convolution, Pacific J. Math. 153 (1992), 217-248. | DOI | MR | Zbl

12. H. Bercovici and D. Voiculescu, Free convolution of measures with unbounded support, preprint, Berkeley (1992). | MR | Zbl

13. H. Maassen, Addition of freely independent random variables, J. Funct. Anal. 106 (1992), 409-438. | DOI | MR | Zbl

14. R. Speicher, Multiplicative functions on the lattice of non-crossing partitions and free convolution, preprint, Heidelberg (1992). | MR | Zbl

15. D. Voiculescu, K. Dykema and A. Nica, Free Random Variables, Centre de Recherches Mathématiques Montréal, 1992. | DOI | MR | Zbl